# SDR UALA2012022801201

- Difficulty date: February 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,801 hours, 13,488 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Leaking
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LEFT LOWER AFT SPAR TO FUSELAGE ATTACH FITTING (CENTER TANK).  RESEALED FITTING & RESEALED SEAM IN CTR TANK.
